MAUDE Adverse Event Report: SI-BONE, INC. IFUSE IMPLANT SYSTEM; ORTHOPEDIC ROD

SI-BONE, INC. IFUSE IMPLANT SYSTEM; ORTHOPEDIC ROD
Model Number 7045-90
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Loss of Osseointegration (2408)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 10/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of conformance and fmea, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause is non-union of the si joint, possibly due to insufficient initial fixation.
 
Event or Problem Description
The patient had right side si joint arthrodesis in (b)(6) 2019 where three implants were installed.The patient later reported to a different surgeon with a recurrence of right side si joint pain symptoms.The surgeon determined non-union of the si joint.In (b)(6) 2020, the surgeon performed a revision procedure where he removed the superior positioned implant using chisels.He then installed a wider implant of the same type in the explant void.He then installed two additional into the right si joint.The preexisting middle and inferior positioned implants were not adjusted or removed.The patient now has five implants in her right si joint.The status of the patient following the revision procedure is not known.

Brand Name
IFUSE IMPLANT SYSTEM
Common Device Name
ORTHOPEDIC ROD
Manufacturer (Section D)
SI-BONE, INC.
471 el camino real
suite 101
santa clara CA 95050 4482
MDR Report Key10684764
Report Number3007700286-2020-00092
Device Sequence Number14193505
Product Code OUR
UDI-Device Identifier00859256003293
UDI-Public00859256003293
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K190230
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/10/2023
Device Model Number7045-90
Device Lot Number493978
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2020
Initial Report FDA Received Date10/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR